# SDR QXEA2012072300723

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 32.4 S32l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME X32.400 LOWER FLANGES HAVE CORROSION BETWEEN STRINGERS 32P TO 32S. BLENDED CORROSION IAW RD 8/4-53-2344. REMAINING MATERIAL IS 0.38". CONFIRMED CRACK FREE.  ALODINED AND PRIMED AREA AND PAINTED.
